# SDR SWAA013373

- Difficulty date: December 21, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 54,969 hours, 37,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CRACKED AT 2 EA PLACES, BS 616, LBL65 AND RBL 65, WL 200.  REPAIRED FRAME PER SRM.
